Antacids, Pepcid, Prevacid, etc DON’T CURE Heartburn
Do you take Tums, Maalox, Rolaids, Alka Seltzer, Tagamet, Pepcid, Zantac, Nexium, Prevacid or Prilosec?
These drugs do not cure your heartburn or GERD. They just mask symptoms while causing a host of new problems.
Heartburn and GERD are painful conditions that produce symptoms such as a burning sensation in the chest and may be accompanied by a dry cough, trouble swallowing, hoarseness or the feeling that your are choking.
We need stomach acid to properly digest food.
Lowering your stomach acid means you aren’t going to be able to break down food in the stomach, especially protein.
You will be unable to extract nutrients and minerals like calcium and magnesium.
Studies show that low stomach acid leads to
- osteoporosis and increased fractures.
We need stomach acid to defend the body from foreign invaders.
Lowering stomach acid opens the door to pathogens that cause pneumonia and intestinal infections.
Usually the problem is not too much acid in the stomach but it is a problem of too little acid!
The heartburn happens when the acid is in the wrong place, like your esophagus.
There are no safe medications!
All drugs have side effects but the drug companies downplay them.
Medication can harm your brain and organs and do damage even if you just take them once.
One study found that 106,000 people die in hospitals every year from reactions to prescribed medication.
Even over-the-counter aspirin kills 10,000 – 20,000 Americans every year.
If you are on medication, work with your doctor to wean off the drugs while you use natural methods to heal your body.
There are many lifestyle changes that can be made to ease heartburn and gastric reflux starting with changing what you eat and checking for food sensitivities.
What to do!
Try a real food diet and Esophageal Guardian to help wean off acid-lowering medication.
See my posts: Tums Aren’t Solving Your Problem
Purple Lips & Wine’s Dirty SecretsAugust 10th, 2017
Lose Inches with CitraSlim CapsulesAugust 9th, 2017
Fake Sugar & Fake Fat Leads to Weight GAIN – – and DiarrheaAugust 3rd, 2017
Vitamin D3 Deficiency & DosageAugust 1st, 2017
The Bearded Lady and the Fat ManJuly 24th, 2017